Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

The polynomial identities of the Grassmann algebra


Authors: D. Krakowski and A. Regev
Journal: Trans. Amer. Math. Soc. 181 (1973), 429-438
MSC: Primary 15A75
MathSciNet review: 0325658
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: By using the theory of codimensions the $ T$-ideal of polynomial identities of the Grassmann (exterior) algebra is computed.


References [Enhancements On Off] (What's this?)

  • [1] Amitai Regev, Existence of identities in 𝐴⊗𝐵, Israel J. Math. 11 (1972), 131–152. MR 0314893
  • [2] Nathan Jacobson, Structure of rings, American Mathematical Society, Colloquium Publications, vol. 37, American Mathematical Society, 190 Hope Street, Prov., R. I., 1956. MR 0081264

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 15A75

Retrieve articles in all journals with MSC: 15A75


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1973-0325658-5
Article copyright: © Copyright 1973 American Mathematical Society